Invariant measures on groups satisfying various chain conditions

Lou Van Den Dries, Cifú Lopes Vinicius

Research output: Contribution to journalArticle

Abstract

For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

Original languageEnglish (US)
Pages (from-to)209-226
Number of pages18
JournalJournal of Symbolic Logic
Volume76
Issue number1
DOIs
StatePublished - Mar 1 2011

Fingerprint

Finitely Additive Measure
Chain Condition
Invariant Measure
Invariant

ASJC Scopus subject areas

  • Philosophy
  • Logic

Cite this

Invariant measures on groups satisfying various chain conditions. / Van Den Dries, Lou; Vinicius, Cifú Lopes.

In: Journal of Symbolic Logic, Vol. 76, No. 1, 01.03.2011, p. 209-226.

Research output: Contribution to journalArticle

@article{366ee916ac7748b9a930a77046e471ee,
title = "Invariant measures on groups satisfying various chain conditions",
abstract = "For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.",
author = "{Van Den Dries}, Lou and Vinicius, {Cif{\'u} Lopes}",
year = "2011",
month = "3",
day = "1",
doi = "10.2178/jsl/1294170996",
language = "English (US)",
volume = "76",
pages = "209--226",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",
number = "1",

}

TY - JOUR

T1 - Invariant measures on groups satisfying various chain conditions

AU - Van Den Dries, Lou

AU - Vinicius, Cifú Lopes

PY - 2011/3/1

Y1 - 2011/3/1

N2 - For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

AB - For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

UR - http://www.scopus.com/inward/record.url?scp=79953206277&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953206277&partnerID=8YFLogxK

U2 - 10.2178/jsl/1294170996

DO - 10.2178/jsl/1294170996

M3 - Article

AN - SCOPUS:79953206277

VL - 76

SP - 209

EP - 226

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 1

ER -